Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

galactorrhea I am not pregnant. Last child delivery was on 04 june 2017. I have stopped breastfeeding my daughter since 8 months and suddenly lactation started. Leaking 3-4 drops since a week. Consulted doctor on 2nd may and took 2 tab cabgolin 25 mg after lunch. However I am having nausea and constipation since then.

2 Doctors Answered
Hello. It is important that we at least measure serum prolactin and TSH level along with usg both breast for proper evaluation and further management.
Nausea and constipation are side effects of cabgolin so consult your doctor to help you.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.